| Model Number |
25VAVGJ-515 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Heart Block (4444)
| Date of Event |
02/09/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
Clinical information: (b)(6) valved grafts pas, patient site id: (b)(6).It was reported that on (b)(6) 2023, a 25mm sjm masters series valsalva aortic valved graft was successfully implanted in a patient.On (b)(6) 2023, it was noted via electrocardiogram, that the patient developed a third degree heart block.On (b)(6) 2023, the decision was made to implant a permanent pacemaker to treat the heart block.The event resulted in prolonged hospitalization of the patient.The cause of the patient developing a third degree heart block is currently unknown.No patient consequences were reported.No additional information was provided.
Event or Problem Description
Clinical information: crd_992 - valved grafts pas, patient site id: (b)(6), (b)(6).It was reported that on (b)(6) 2023, a 25mm sjm masters series valsalva aortic valved graft was successfully implanted in a patient.On (b)(6) 2023, it was noted via electrocardiogram, that the patient developed a third degree heart block.On (b)(6) 2023, the decision was made to implant a permanent pacemaker to treat the heart block.The event resulted in prolonged hospitalization of the patient.The cause of the patient developing a third degree heart block is currently unknown.No patient consequences were reported.Subsequent to the previously filed report, additional information was received that the patient has a history of atrial fibrillation with left anterior fascicular block.There was no calcification extending beneath the aortic annular plane in the interventricular septum.The 25mm sjm masters series valsalva aortic valved graft was sized using an unknown valve probe.There was no difficulty experienced during implant and the final implant depth was supra-anular.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure reported.The direct cause of the patient's third degree heart block is unknown, but there is no allegation of malfunction against the 25mm sjm masters series valsalva aortic valved graft or procedure.The valve was functioning as intended and the patient was discharged on (b)(6) 2023.
Additional Manufacturer Narrative
An event of third degree heart block was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.Based on the information received, the root cause of the reported incident could not be conclusively determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.